# SDR SWAA2022031131960

- Difficulty date: July 19, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 25,625 hours, 10,945 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB UPPER SLIDER CRACKED / REMOVED AND REPLACED LH HORIZONTAL STAB UPPER SLIDER PER AMM 53-31-31AMT 129879INSP 26615
